# SDR SWAA2014012424496

- Difficulty date: January 13, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 21,412 hours, 12,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLIGHT DECK WINDOW FRAME CRACKED AT FASTENER HOLE E - F POST IN NR 8 HOLE FROM TOP.  REPAIRED FRAME IAW ACO.
